Illinois Journal of Mathematics

On some weighted norm inequalities for Littlewood–Paley operators

Andrei K. Lerner

Full-text: Open access

Abstract

It is shown that the $L^p_w,1<p<\infty$, operator norms of Littlewood--Paley operators are bounded by a multiple of $\|w\|_{A_p}^{\gamma_p}$, where $\gamma_p=\max\{1,p/2\}\frac {1}{p-1}$. This improves previously known bounds for all $p>2$. As a corollary, a new estimate in terms of $\|w\|_{A_p}$ is obtained for the class of Calderón-Zygmund singular integrals commuting with dilations.

Article information

Source
Illinois J. Math., Volume 52, Number 2 (2008), 653-666.

Dates
First available in Project Euclid: 23 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1248355356

Digital Object Identifier
doi:10.1215/ijm/1248355356

Mathematical Reviews number (MathSciNet)
MR2524658

Zentralblatt MATH identifier
1177.42016

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory

Citation

Lerner, Andrei K. On some weighted norm inequalities for Littlewood–Paley operators. Illinois J. Math. 52 (2008), no. 2, 653--666. doi:10.1215/ijm/1248355356. https://projecteuclid.org/euclid.ijm/1248355356


Export citation

References

  • S. M. Buckley, Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc. 340 (1993), 253–272.
  • S.-Y. A. Chang, J. M. Wilson and T. Wolff, Some weighted norm inequalities concerning the Schrödinger operator, Comm. Math. Helv. 60 (1985), 217–246.
  • S. Chanillo and R. L. Wheeden, Some weighted norm inequalities for the area integral, Indiana Univ. Math. J. 36 (1987), 277–294.
  • R. R. Coifman and R. Rochberg, Another characterization of $BMO$, Proc. Amer. Math. Soc. 79 (1980), 249–254.
  • O. Dragičević, L. Grafakos, M. C. Pereyra and S. Petermichl, Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces, Publ. Math. 49 (2005), 73–91.
  • R. Fefferman and J. Pipher, Multiparameter operators and sharp weighted inequalities, Amer. J. Math. 119 (1997), 337–369.
  • S. Hukovic, S. Treil and A. Volberg, The Bellman functions and sharp weighted inequalities for square functions, Complex analysis, operators, and related topics, Oper. Theory Adv. Appl., vol. 113, Birkhäuser, Basel, 2000, pp. 97–113.
  • A. K. Lerner, On some pointwise inequalities, J. Math. Anal. Appl. 289 (2004), 248–259.
  • A. K. Lerner, On some sharp weighted norm inequalities, J. Funct. Anal. 232 (2006), 477–494.
  • B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207–226.
  • S. Petermichl, The sharp bound for the Hilbert transform on weighted Lebesgue spaces in terms of the classical $A_p$-characteristic, Amer. J. Math. 129 (2007), 1355–1375.
  • S. Petermichl, The sharp weighted bound for the Riesz transforms, Proc. Amer. Math. Soc. 136 (2008), 1237–1249.
  • S. Petermichl and S. Pott, An estimate for weighted Hilbert transform via square functions, Trans. Amer. Math. Soc. 354 (2002), 1699–1703.
  • E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, 1970.
  • R. L. Wheeden and J. M. Wilson, Weighted norm estimates for gradients of half-space extensions, Indiana Univ. Math. J. 44 (1995), 918–969.
  • J. M. Wilson, Weighted norm inequalities for the continuous square functions, Trans. Amer. Math. Soc. 314 (1989), 661–692.
  • J. M. Wilson, Chanillo–Wheeden inequalities for $0< p\le 1$, J. London Math. Soc. 41 (1990), 283–294.
  • J. Wittwer, A sharp estimate on the norm of the martingale transform, Math. Res. Lett. 7 (2000), 1–12.
  • J. Wittwer, A sharp estimate on the norm of the continuous square function, Proc. Amer. Math. Soc. 130 (2002), 2335–2342.